# SDR ORJA99254

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - E-PATH LIGHT AT SEAT 9D INOPERATIVE.  RECONNECTED ELECTRICAL CONNECTORS.  OPS NO WORK PER MM 33-53-01.  (M)
